# SDR SIMA1423

- Difficulty date: May 21, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GS005112405
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3764 - EMERGENCY FLOOR LIGHT AT SEAT 4B INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT ASSY AT SEAT 4B IAW SAAB340 AMM 33-50-20.  OPS CHECK GOOD AT THIS TIME.  (M)
